How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Ophthalmologist
Category: Eye
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
Type Your Eye Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

i have had blood shot eyes for 10days i suffer from anxiety

Resolved Question:

i have had blood shot eyes for 10days i suffer from anxiety and i have a lot oof pain from muscle spasms which wakes me up at night
Submitted: 6 years ago.
Category: Eye
Expert:  Dr. Stan replied 6 years ago.

Welcome to Just Answer:

It is likely that your blood shot is related to the use of visine and eye drops with belladonna due to their causing severe dry eyes and consequently eye blood vessel irritation and inflammation. I suggest that you discontinue the use of these drops and start the use of over the counter preservative free tear drop such as Refresh or Genteal tear drop 4 times daily. For the eye allergy relief, I suggest that you use over the counter Zaditior eye drop 4 times daily, at least 5-10 mins apart from the tear drops. For the anxiety disorder, I suggest that your doctor prescribe you Buspar with less side effect of dry eyes, and for muscle spasm, cyclobenzaprine or methocarbamol, will be effective.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.
Dr. Stan and other Eye Specialists are ready to help you